# SDR SWIA201333096

- Difficulty date: March 10, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 24,881 hours, 14,852 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD RIGHT LOWER WEB CRACKED.  (C-CHECK)  REPAIRED FS 280 BULKHEAD RIGHT LOWER WEB IAW REO.
